Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the principles of Hamilton and Cartan (supplementary note)


Author: J. W. Campbell
Journal: Bull. Amer. Math. Soc. 42 (1936), 685-687
DOI: https://doi.org/10.1090/S0002-9904-1936-06394-9
Cited work: Bull. Amer. Math. Soc., Volume 42, Number 2 (1936), 82--86
MathSciNet review: 1563402
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1936-06394-9